# SDR DL72S992502

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162221
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT CORNER OF T DUCT HOLE.  REPAIRED SKIN PER M/M 57-54-0, FIG 802A.
